# SDR ABXA9800243

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37502751
- Condition: Cracked
- Location: Ws 620
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 610 TO 620 STRINGER 31L SPLICE FITTING IS CRACKED.  REPAIRED IAW DC8 SRM 51-1-11 AND 51-1-20D.
